# SDR 5ASR2011323001

- Difficulty date: March 11, 2011
- Submitted: March 23, 2011
- Operation: General aviation
- Aircraft: N1999U
- Make and model: Cessna A185E
- Aircraft serial: 18501768
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 962831A1S8
- Part serial: 055
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ADC FAILED, 2 YEAR INSPECTION OF ALTITUDE ACCURACY.
